# SDR R61A2023091600500

- Difficulty date: August 31, 2023
- Submitted: September 17, 2023
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 18,322 hours, 12,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII FR90 RBL25 FOUND TO HAVE CORRODED GUSSET PLATE  REMOVED AND REPLACED GUSSET IAW SRM 51-21-01
